Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 162, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2013, 12:53 AM CDT for Camden County, Miller County, Missouri. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 12:53 AM CDT (05:53 UTC)
- Expired
- Jun 28, 2013, 2:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Camden County, MO, Miller County, MO
The radar
The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 1:01 AM CDT | TSTM WND DMG | 1 Nw Eldon, MO | TREE REPORTED DOWN ACROSS HIGHWAY 52. |
| Jun 28, 1:15 AM CDT | TSTM WND DMG | Iberia, MO | A FEW LARGE BRANCHES DOWN. REPORT VIA SOCIAL MEDIA. |
| Jun 28, 1:32 AM CDT | TSTM WND GST 70 | Osage Beach, MO | OSAGE BEACH QUICK STOP ESTIMATES 60-70 MPH WIND GUSTS. |
| Jun 28, 1:39 AM CDT | TSTM WND GST 60 | 1 S Camdenton, MO | OFF DUTY NWS METEOROLOGIST ESTIMATING 50-60 MPH WIND GUSTS AT LAKE OF THE OZARKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 12:09 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3692 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
226
WUUS53 KSGF 280553
SVRSGF
MOC029-131-280700-
/O.NEW.KSGF.SV.W.0162.130628T0553Z-130628T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 200 AM CDT
* AT 1248 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING OVER SOUTHERN BENTON AND SOUTHERN MORGAN COUNTIES...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CAMDENTON...ELDON...IBERIA...LAKE OZARK...LAKELAND...MACKS CREEK...
OSAGE BEACH AND VILLAGE OF FOUR SEASONS.
THIS WARNING ALSO INCLUDES HA HA TONKA STATE PARK...LAKE OF THE
OZARKS STATE PARK AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9241 3834 9240 3833 9219 3802 9218
3802 9240 3786 9241 3783 9246 3780 9256
3790 9263 3791 9308 3827 9307 3822 9299
3819 9301 3823 9295 3819 9294 3819 9277
3822 9270 3834 9269 3835 9264 3844 9262
TIME...MOT...LOC 0553Z 295DEG 38KT 3841 9276 3816 9323
HAIL...<.75IN
WIND...70MPH
$$
CRAMER1 follow-up statement
041
WWUS53 KSGF 280658
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
158 AM CDT FRI JUN 28 2013
MOC029-131-280709-
/O.EXP.KSGF.SV.W.0162.000000T0000Z-130628T0700Z/
CAMDEN MO-MILLER MO-
158 AM CDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR MILLER AND CAMDEN COUNTIES
WILL EXPIRE AT 200 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3843 9241 3834 9240 3833 9219 3802 9218
3802 9240 3786 9241 3783 9246 3780 9256
3790 9263 3791 9308 3827 9307 3822 9299
3819 9301 3823 9295 3819 9294 3819 9277
3822 9270 3834 9269 3835 9264 3844 9262
TIME...MOT...LOC 0659Z 295DEG 38KT 3811 9196 3786 9243
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:14 AM CDT, 39 minutes earlier.
Area forecast discussion, Jun 28, 12:14 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1214 AM CDT FRI JUN 28 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 330 PM CDT THU JUN 27 2013 WARM AND HUMID CONDITIONS ARE OCCURRING ACROSS THE REGION THIS AFTERNOON. TEMPERATURES ARE GENERALLY IN THE LOWER TO MIDDLE 90S WITH HEAT INDEX VALUES IN THE 100 TO 109 RANGE...WITH THE HIGHEST READINGS OCCURRING ALONG AND SOUTHWEST OF AN OSCEOLA TO SPRINGFIELD TO ALTON MISSOURI LINE. THESE CONDITIONS WILL PERSIST THROUGH THE REMINDER OF THE AFTERNOON HOURS INTO EARLY THIS EVENING. WILL KEEP THE HEAT ADVISORY GOING AS IS UNTIL 8 PM FOR THESE LOCATIONS. AN OUTFLOW BOUNDARY THAT DEVELOPED WITH CONVECTION ACROSS NORTHERN MISSOURI THIS MORNING IS CURRENTLY PUSHING SOUTH ACROSS THE AREA THIS AFTERNOON. THE AREA REMAINS FAIRLY CAPPED DUE TO A WARM AIRMASS...AND VERY LITTLE DEVELOPMENT HAS OCCURRED ON THIS BOUNDARY. A FEW ISOLATED STORMS HAVE BEEN ABLE TO DEVELOP ACROSS CENTRAL MISSOURI AND MAY REMAIN POSSIBLE ACROSS THE EASTERN OZARKS THIS AFTERNOON AS THE OUTFLOW PUSHES SOUTH...THOUGH MOST LOCATIONS SHOULD REMAIN DRY. A SURFACE FRONT IS CURRENTLY LOCATED ACROSS NORTHERN AND WESTERN KANSAS THIS AFTERNOON AND STORMS ARE BEGINNING TO DEVELOP ON THIS BOUNDARY. THIS TREND WILL CONTINUE THIS AFTERNOON AND THESE STORMS WILL FORM INTO A LINE LATER THIS AFTERNOON AND WILL ACCELERATE TO THE SOUTHEAST TOWARDS THE AREA THIS EVENING...EXITING THE AREA OVERNIGHT. LOCATIONS WITH THE BETTER POTENTIAL TO BE AFFECTED BY THIS ACTIVITY WILL BE FARTHER TO THE WEST...GENERALLY ALONG AND WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS HOW FAR EAST OF HIGHWAY 65 THIS ACTIVITY CAN MAKE IT....THOUGH THUNDERSTORMS ARE STILL POSSIBLE EAST OF HIGHWAY 65 THIS EVENING INTO THE OVERNIGHT HOURS. THE FORCING ALONG THE FRONT/COLD POOL THAT DEVELOPS FROM THE STORMS ACROSS KANSAS SHOULD BE ENOUGH TO BREAK THE CAP ACROSS THE AREA AND WITH STRONG THETA-E DIFFERENCE AND A VERY UNSTABLE AIRMASS WILL RESULT IN A STRONG DAMAGING WIND RISK WITH WINDS IN EXCESS OF 70 TO 80 MPH LIKELY ALONG THIS LINE WITH THE BEST POTENTIAL FOR WINDS THAT STRONG BEING WEST OF INTERSTATE 49. THERE IS A HAIL RISK...BUT WITH THESE STORMS EXPECTED TO BE LINEAR IN NATURE THIS POTENTIAL IS MORE LIMITED WITH GENERALLY UP TO QUARTERS POSSIBLE. TIMING OF THIS AREA WILL GENERALLY BE BETWEEN 7 AND 10 PM ALONG AND WEST OF THE INTERSTATE 49 CORRIDOR AND BETWEEN 8 AND MIDNIGHT WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS IF THIS LINE OF STORMS CAN MAKE IT EAST OF HIGHWAY 65...AND WILL HAVE TO SEE EXACTLY WHERE THIS LINE SETS UP ACROSS KANSAS. FRIDAY SHOULD GENERALLY BE DRY...THOUGH AN ISOLATED AFTERNOON THUNDERSTORM MAY BE POSSIBLE IF ENOUGH INSTABILITY CAN DEVELOP... THOUGH THIS POTENTIAL LOOKS REALLY LIMITED. TEMPERATURES WILL BE COOLER ON FRIDAY THAN TODAY...BUT HIGHS WILL STILL TOP OUT IN THE UPPER 80S TO THE LOWER 90S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 330 PM CDT THU JUN 27 2013 AN UPPER LEVEL LOW WILL BUILD SOUTHWEST OUT OF THE GREAT LAKES REGION OVER THE CENTRAL U.S. THIS WEEKEND THROUGH MUCH OF NEXT WEEK. THIS WILL PUSH THE UPPER LEVEL RIDGE AND HOT AND MUGGY CONDITIONS BACK TO THE WEST AND ALLOW A COOLER AIRMASS TO SPREAD INTO THE REGION. HIGHS THIS WEEKEND THROUGH NEXT WEEK WILL GENERALLY BE IN THE UPPER 70S TO THE MIDDLE 80S EACH AFTERNOON AS LOWS DROP INTO THE LOWER TO MIDDLE 60S EACH NIGHT. THERE COULD BE PERIODS OF SHOWERS AND THUNDERSTORMS AT TIMES AS THE UPPER LEVEL LOW REMAINS OVER THE REGION BUT NO SEVERE WEATHER OR WASH OUT IS EXPECTED. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1204 AM CDT FRI JUN 28 2013 CONVECTION THAT WAS DEVELOPING DURING THE EVENING OVER EASTERN KANSAS IS FINALLY ON THE MOVE. ANTICIPATE CONVECTION WITHIN THE AERODROME AREAS THROUGH ABOUT 10-11Z. COULD SEE SOME STRONG WINDS AND OCCASIONAL MVFR CONDITIONS AS THE STORMS MOVE ACROSS THE AERODROMES. ONCE THE CONVECTION PASSES...VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE TAF FORECAST PERIOD. WINDS WILL BECOME GUSTY DURING THE AFTERNOON HOURS BUT DIMINISH TOWARDS 00Z. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...WISE LONG TERM...WISE AVIATION...GAEDE
Hazardous weather outlook, Jun 28, 12:24 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1224 AM CDT FRI JUN 28 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1224 AM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE OUTLOOK AREA THROUGH THE OVERNIGHT HOURS. WIND GUSTS UP TO 70 MPH AND QUARTER SIZE HAIL ARE EXPECTED WITH THIS COMPLEX OF THUNDERSTORMS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL WARM INTO THE MID TO UPPER 90S ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHERN MISSOURI FRIDAY AFTERNOON. THUNDERSTORMS MAY BE POSSIBLE FROM TIME TO TIME SUNDAY INTO NEXT WEEK AS AN UPPER LEVEL LOW IS OVER THE REGION. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS MUCH OF THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Jun 28, 12:25 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG PITTSBURG 37.41N 94.70W
06/28/2013 CRAWFORD KS LAW ENFORCEMENT
POWER LINES REPORTED DOWN.
&&
JCOLUCCILocal storm report, Jun 28, 12:36 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST COLE CAMP 38.46N 93.20W
06/28/2013 M61 MPH BENTON MO CO-OP OBSERVER
&&
JCOLUCCISpecial weather statement, Jun 28, 12:37 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT FRI JUN 28 2013
MOZ057-068-069-280600-
CAMDEN MO-HICKORY MO-MILLER MO-
1237 AM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN...HICKORY AND MILLER
COUNTIES...
AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS DEVELOPING ACROSS PORTIONS OF CENTRAL MISSOURI
ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF FLORENCE TO NEAR
COLE CAMP AND NEAR TRUMAN LAKE. DESTRUCTIVE WINDS IN EXCESS OF
BETWEEN 60 AND 70 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE CAMDENTON...ELDON...HERMITAGE...IBERIA...
LAKE OZARK...LAKELAND...MACKS CREEK...OSAGE BEACH...VILLAGE OF FOUR
SEASONS...WEAUBLEAU AND WHEATLAND.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE
OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK AND TRUMAN
LAKE.
PEOPLE IN CAMDEN...HICKORY AND MILLER COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3842 9241 3833 9241 3832 9219 3802 9219
3802 9241 3786 9241 3780 9254 3790 9263
3790 9319 3781 9319 3781 9357 3807 9350
3806 9307 3821 9306 3819 9277 3821 9268
3835 9268 3835 9264 3843 9261
TIME...MOT...LOC 0534Z 298DEG 28KT 3873 9301 3841 9317
3816 9376
GAGANLocal storm report, Jun 28, 12:40 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM NON-TSTM WND GST 1 S PITTSBURG 37.40N 94.70W
06/28/2013 E60 MPH CRAWFORD KS TRAINED SPOTTER
ALSO POWER FLASHES IN SOUTH PART OF TOWN.
&&
JCOLUCCILocal storm report, Jun 28, 12:41 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND GST WARSAW 38.24N 93.38W
06/28/2013 M54 MPH BENTON MO AWOS
&&
JCOLUCCILocal storm report, Jun 28, 12:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND GST WARSAW 38.24N 93.38W
06/28/2013 M62.00 MPH BENTON MO AWOS
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jun 28, 12:11 AM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 64 min |
| Jun 28, 12:23 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 52 min |
| Jun 28, 12:37 AM CDT | Special Weather Statement | SGF | Camden, Hickory, Miller | 23 min |
| Jun 28, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Jasper, Lawrence, Newton | 61 min |
| Jun 28, 1:20 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 55 min |
| Jun 28, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 67 min |
| Jun 28, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Webster | 64 min |
| Jun 28, 1:43 AM CDT | Severe Thunderstorm Warning | SGF | Laclede | 62 min |
| Jun 28, 2:06 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas, Wright | 54 min |
| Jun 28, 2:21 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 54 min |
| Jun 28, 2:33 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 57 min |
| Jun 28, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 67 min |
| Jun 28, 3:00 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 45 min |
| Jun 28, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 54 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.